# SDR JJBA20220302011

- Difficulty date: March 2, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N16149
- Make and model: Emb EMB-145XR
- Aircraft serial: 145753
- Aircraft time: 44,676 hours, 27,959 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN RIVETS ON STRINGERS 21L + 21R FROM FRAME 38 TO FRAME 39 SHOW SIGNS OF CORROSION. REMOVED AND REPLACED FASTENERS AT STR 21L TO 21R FROM FRAME 38 TO 39
